# SDR JJBA20170629026

- Difficulty date: June 29, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 37,916 hours, 50,760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LOWER FITTINGS ON PAX DOOR HAVE CORROSION AND COMPOSITE DAMAGE.  SKIN FWD LOWER BEAM CRACKED. KNIFE EDGES.   REPLACED PAX DOOR STRUCTURE ASSEMBLY.
